# SDR SWAA2021062921348

- Difficulty date: February 7, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW EA # 1-A53-2076 REV 11
